Global analyticity of solutions of nonlinear functional differential equations representable by Dirichlet series

  • A. N. Murovtsev


We show that, under certain additional assumptions, analytic solutions of sufficiently general nonlinear functional differential equations are representable by Dirichlet series of unique structure on the entire real axis $\mathbb{R}$ and, in some cases, on the entire complex plane $\mathbb{C}$. We investigate the dependence of these solutions on the coefficients of the basic exponents of the expansion into a Dirichlet series. We obtain sufficient conditions for the representability of solutions of the main initial-value problem by series of exponents.
How to Cite
MurovtsevA. N. “Global Analyticity of Solutions of Nonlinear Functional Differential Equations Representable by Dirichlet Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 9, Sept. 2006, pp. 1276–1284,
Short communications